Skip to content

CareALL Ibuprofen Tablets - 200 mg, 100 Count

$5.09

Compares to the active ingredient in ADVIL. These Ibuprofen tables temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, common cold, menstrual cramps and temporarily reduces fever.

  • 200 mg
  • Active Ingredient: 200 mg Ibuprofen
  • Retail Packaging

All sales are final - no returns and no cancellations will be accepted on this product.

×
Welcome Newcomer